Research Repository

Additive reverses of the generalized triangle inequality in normed spaces

Dragomir, Sever S (2005) Additive reverses of the generalized triangle inequality in normed spaces. Acta Mathematica Vietnamica, 30 (3). pp. 261-274. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.

Abstract

Some additive reverses of the generalized triangle inequality in normed linear spaces are given. Applications for complex numbers are pro-vided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID9411; triangle inequality, reverse inequality, normed linear spaces, inner product spaces, complex numbers
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 28 Mar 2012 04:20
Last Modified: 28 Mar 2012 04:20
URI: http://vuir.vu.edu.au/id/eprint/2729
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar